Journal article icon

Journal article

RANDOM SYMMETRY-BREAKING FIELDS AND THE XY MODEL

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.25.6899

Authors


Journal:
PHYSICAL REVIEW B
Volume:
25
Issue:
11
Pages:
6899-6909
Publication date:
1982-01-01
DOI:
ISSN:
0163-1829
URN:
uuid:ea7190e2-de26-4baa-972f-f5704810dcc3
Source identifiers:
6576
Local pid:
pubs:6576

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP